MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SURETEK?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SURETEK?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-4600-C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 12/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block d2b pro code (product code): nhl, pjs.
 
Event or Problem Description
It was reported that the patient experienced a suspected cerebrospinal fluid (csf) loss and underwent a revision of the burr hole cover in which the burr hole cover clip and cap were removed.The physician decided to fixate the lead using bone cement to prevent csf loss.No device will be returned.
 
Event or Problem Description
It was reported that the patient experienced a suspected cerebrospinal fluid (csf) loss and underwent a revision of the burr hole cover in which the burr hole cover clip and cap were removed.The physician decided to fixate the lead using bone cement to prevent csf loss.No device will be returned.It was additionally reported that it is unclear as to which of the two implanted leads was involved, and that the removed device was disposed of by the facility.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block d2b pro code (product code): nhl, pjs additional suspect medical device components involved in the event: model number/catalog number: db-2202-45 serial number: (b)(6).Batch/lot number: 7140204 and 7138942 model/catalog description: dbs directional lead sterile kit 45cm unique identifier (udi) # (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block d2b pro code (product code): nhl, pjs.Additional suspect medical device components involved in the event: model number/catalog number: db-2202-45, serial number: (b)(6), batch/lot number: 7140204 and 7138942, model/catalog description: dbs directional lead sterile kit 45cm, unique identifier (udi) # (b)(4).With all the available information, boston scientific concludes that the cause of the patient experiencing a suspected cerebrospinal fluid (csf) loss and undergoing a revision of the burr hole cover was confirmed based on record review, the devices were not returned as they were discarded by the facility.A review of the manufacturing records associated with the device indicated that it was successfully processed according to requirements.The device history review, dhr, did not identify any manufacturing process-related non-conformances, scrap, or rework performed during production that could have caused or contributed to this event.The dhr review ensures each device meets required specifications and associated testing prior to release for distribution/sale.The device was discarded by the facility and not returned for analysis; therefore, a technical analysis could not be performed.A labeling review was performed on the devices' instructions for use, ifu.There was no evidence that the device was used in a manner inconsistent with the labeled indications.It states brain or cerebral spinal fluid (csf) fluid infection or inflammation is a known risk with the use of deep brain stimulation.Based on all available information, engineers are able to confirm the root cause of the event.The devices were not returned as such physical analysis was not conducted, record review revealed no additional information related to the complaint.Therefore, this investigation is able to determine a probable root cause for the complaint, and the conclusion is known inherent risk of device.

Brand Name
SURETEK?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23970841
Report Number3006630150-2026-00083
Device Sequence Number20794872
Product Code PJS
UDI-Device Identifier08714729820802
UDI-Public(01)08714729820802(17)270623(10)36754337
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDB-4600-C
Device Catalogue NumberDB-4600-C
Device Lot Number36754337
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer01/26/2026
03/17/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date02/23/2026
04/07/2026
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale